MathSciNet Relay Station
MathSciNet bibliographic data
MR1435570 (98b:47028) 47B07 (46B20 47A99)
Ferenczi, V. Operators on subspaces of hereditarily indecomposable Banach spaces. Bull. London Math. Soc. 29 (1997), no. 3, 338–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement